# SDR ASAA2019101010965

- Difficulty date: October 1, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 37,373 hours, 13,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 794-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER MAIN SILL THRESHOLD WEB HAS SEVERAL SPOTS OF CORROSION BETWEEN BS800 - BS840. GROUNDED - YES. REMOVED CORROSION ON AFT PIT LOWER MAIN SILL THRESHOLD WEB, ORIG. 0.045, REMAINING 0.039, REMOVED 0.006 AND FOUND TO BE OUT OF LIMITS PER B737-800 SRM 53-60-15. REMOVED AND REPLACED WEB PER BAC DWG 146A8340 REV.- AND B737-800 SRM 51-40-02.
